RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 28, Issue 4  


Валентин Федорович Колчин (1934–2016)
S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov
3
On the non-recurrent random walk in a random environment
V. I. Afanasyev
6
Lower bound for the complexity of five-valued polarized polynomials
A. S. Baliuk, A. S. Zinchenko
29
The cross-correlation function of complications of linear recurrent sequences
A. D. Bugrov
38
Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions
A. A. Voronenko, M. N. Vyalyi
50
Reduced multitype critical branching processes in random environment
Elena E. D'yakonova
58
The minimum number of negations in circuits for systems of multi-valued functions
V. V. Kochergin, A. V. Mikhailovich
80
Bounded prefix concatenation operation and finite bases with respect to the superposition
S. S. Marchenkov
91
On groups containing the additive group of the residue ring or the vector space
B. A. Pogorelov, M. A. Pudovkina
100
On the number of subsets of the residue ring such that the difference of any pair of elements is not invertible
P. V. Roldugin
122
On the number of maximal independent sets in complete $q$-ary trees
D. S. Taletskii, D. S. Malyshev
139
On serial rings
A. A. Tuganbaev
150
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019